Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 1

 
   

Inference of Progressively Censored Data from The Generalized Exponential Distribution

PP: 139-146
Author(s)
M. A. W. Mahmoud, N. M. Yhiea, M. Moshref, N. M. Mohamed,
Abstract
In this paper, we derive approximate moments of progressively type-II right censored order statistics from the generalized exponential distribution . Also, using these moments to derive the best linear unbiased estimates and maximum likelihood estimates of the location and scale parameters from the generalized exponential distribution. In addition, we use Monte-Carlo simulation method to obtain the mean square error of the best linear unbiased estimates and maximum likelihood estimates and make comparison between them. Finally, we will present numerical example to illustrate the inference procedures developed in this distribution.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved